# SDR CA000906008

- Difficulty date: August 16, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 6,466 hours
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Condition: Failed
- Location: Engine
- Component: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED DURING CRUISE HE HAD BRIEF VIBRATION FOLLOWED BY A LOSS OF OIL PRESSURE AND IMMEDIATE ENGINE FAILURE.  AN UNEVENTFUL FORCED LANDING WAS CONDUCTED ON A LAKE 40 NAUTICAL MILES NORTHWEST OF RANKIN INLET, NUNAVUT.  MAINTENANCE FOUND THE FRONT HALF OF THE ENGINE FREE AND WOULD TURN OVER, HOWEVER, AN ACCESSORY CASE AND REAR OF ENGINE APPEARS SEIZED INDICATING A POSSIBLE CRANK FAILURE. THIS DATE THE A/C IS IN THE PROCESS OF RECEIVING A ZERO TIME ENGINE.  THE FAILED ENGINE IS TO BE RETURNED TO PROGRESSIVE AIR IN KAMLOOPS FOR ANALYSIS. HAVE REQUESTED A FURTHER SDR AND STRIP REPORT .  (X)
